# SDR DLL19982227

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 22,501 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WHILE CLIMBING THRU 30000 FT NOTICED NBR 2 ENG FUEL PRESS. LIGHT ILLUM. REF. POM MANUAL.INITIALLY LIGHT WAS INTERM.-AFTER 1 MIN. WENT TO STEADY.F/O NOTICED N1 AND N3 UNWINDING-GEN. TRIPPED OFF.ACCOM-FUEL PRESS.ABNORMAL CKLIST. ENG SHUT DOWN AND FOLLOW UP CKLIST.OBSERVED N1,N2,N3 ROTATION UNTIL ON FINAL APPROACH.    RAN TEST NBR 19 PER FIM CKS GOOD. RPLCD FUEL PUMP,FUEL FILTER,FUEL PRESS. SWITCH OPS CK AND LK CK GOOD.RAN ENG PER PFHB ALL INDICATIONS NORMAL. OK FOR SERVICE
